# SDR SWAA2012122710871

- Difficulty date: December 15, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 63,123 hours, 52,869 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Angle
- Part number: 6553746
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED ACCESS PANEL 9224 R.  REPLACED BLADE ASSY LOC ACCESS PANEL 9224R RT HORIZONTAL STABILIZER IAW B737-300 SRM 51-10-02  -0G-0 ITEM 8, SRM 51-0-02-0G-0 AND DRAWING
